MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR PRECISON FORCEPS BAYONET, 19CM / 1MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR PRECISON FORCEPS BAYONET, 19CM / 1MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6720190010
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during evaluation by a manufacturer sales representative in the sterile processing department of the user facility, pieces of insulation were found to be missing from the device, posing the risk of a material being lost in a surgical site.There were no adverse consequences related to this event.

Brand Name
SILVERGLIDE BIPOLAR PRECISON FORCEPS BAYONET, 19CM / 1MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11058303
Report Number0001811755-2020-03540
Device Sequence Number2876300
Product Code GEI
UDI-Device Identifier04546540532237
UDI-Public04546540532237
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6720190010
Device Catalogue Number6720190010
Device Lot Number242017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1